# SDR DALA2024050805032

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod End
- Part number: UNKNOWN
- Condition: Worn
- Location: L4 Girt Bar Lift
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 L4 DOOR LOWER GATE FWD GIRT BAR LIFTER HAS WORN ROD END. CORRECTIVE ACTION: REPLACED ROD END REF CMM 52-11-25. (0329054)
